# SDR CALA2024030500637

- Difficulty date: February 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5348006229600
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSLAGE FR 66 AFT SURFACE HAS CORROSION. 2.5 IN INBD EDGE. 2.0 & 3.0IN FROM FLOOR SUPPORT STRUCTURE FOUND DURING COMPLIANCE OF N/R#78715.() 53-41-12-205-003 TABLE 1 INSP THRESHOLD FROM 1ST FLIGHT 2400FC, FOR THIS INSP, SRM 1.F (2) NOTES FOR TIME FOR FIRST FLIGHT. SUBSEQUENT INSP 2400FC, INSP METHOD DVI. NOTE FH NOT RELEVANT RH FR66 STR 23 REPAIRED BY FITTING IAW SRM 53-41-12-300-002 REQUIRES DIP LP FOR REPATIVE INSPECTIONS PER SRI.
